# SDR YENA20151118573

- Difficulty date: November 18, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 44,538 hours, 15,713 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6415,  MAIN CABIN AFT WET AREA L-2 DOOR SILL Y1732 CORRODED AT FRAME 66 TO FRAME 68.  R & R L2 DOOR SILL IAW SRM 51-72-11 AND SRM 53-41-14.
